We presented a case of a postoperative patient with low-flow priapism, possibly initiated by propofol-based anaesthesia or epidural anaesthesia. The delay in diagnosing priapism resulted in emergency interventions with a partially successful effect and eventually permanent erectile dysfunction. Due to the delay in treatment, erectile dysfunction ensued and was manageable with medication; hence, the patient decided against a penile prosthesis.
- drug therapy related to surgery
- drug interactions
- colon cancer
This is an Open Access article distributed in accordance with the Creative Commons Attribution Non Commercial (CC BY-NC 4.0) license, which permits others to distribute, remix, adapt, build upon this work non-commercially, and license their derivative works on different terms, provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc/4.0/
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Contributors BJGAC: writing of case report. FA: performing surgeon and writing. ASH: performing anesthetist and drug-related addition. JV: performing surgeon and revision writing.
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.